# SDR UIEA2019051804227

- Difficulty date: May 18, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,617 hours, 19,367 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part number: CC07081MUA34B
- Part serial: R818
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU COULD NOT START "START ABORTED" ON BITE ( TRANSFERRED TO MDDR 111830 IAW DDG 49-11-01A CAT "C".  LP 1074463 - M7: R&R APU BATTERY IAW AMM 24-31-04. NO HELP. MDDR REMAINS. BATTERY OFF PART (P/N: 4579, S/N: 113363)  LP 1074463 - M8: R&R APU BATTERY CHARGER IAW AMM 24-31-05. NO HELP.  CHARGER OFF PART (P/N: 4-254-04, S/N: 2872).    LP 1074468 - M2: REMOVED AND REPLACED APU BATTERY IAW AMM 34-31-04-004-001. BATTERY OFF PART (P/N: 018550-000, S/N: 090520006BE0D)  LP 1074468 - M3: REMOVED AND REPLACED APU CRANK CONTACTOR RELAY IAW SWPM 20-81-21. OPS CHECK GOOD. THIS CLEARS MDDR 111830. MCC NOTIFIED. PLACARDS REMOVED. )
